I have problem of spermatorrhea, when I talk with my gf (even not on sex) it starts dropping. this is a chronic problem it also happen when I see or watch any sexual things. plz do favour and tell me some medicine coz I am really upset. I have taken some of herble medicines but no result.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Taking TAMSULOSIN 0.4mg, having ejection problem. if I stop taking medicine my function coming back?
currently taking 'TAMSULOSIN 0.4mg' and having those symptoms. 1) dizzy 2) stuffy nose 3) ejection problem those symptoms are not severe.. ...
0 answers • 22 Feb 2012
... jayln with these medicine is jayln heart or slow the sex drive do you have to take it every day?
2 answers • 10 Dec 2012
I am very sexually active 40 years old Man have sex every day and night get arose any time but the problem with me is that I can not stay more than ...
1 answer • 21 Jun 2013
I'm 19 year old. It occur when i was 13. I use many type of medicine bt it didnt remove permanently. So please help me out from this problem
1 answer • 30 Aug 2014
Is this true will the medicine still work? If I have sex over 12 hours after inserting it? Will having sex wipe the medicine out or even push it in ...
1 answer • 15 Jan 2015